# SDR MWEA020143

- Difficulty date: March 1, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 43,849 hours, 32,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: 59101371
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 351 FLOORBEAM STRUT SIDEWALL MOUNT RIGHT SIDE IS GOUGED.  FABRICATED AND INSTALLED MOUNT.
